Applied Mathematics

Applied Mathematics

ISSN Print: 2152-7385
ISSN Online: 2152-7393
www.scirp.net/journal/am
E-mail: [email protected]
"The Ill-Posedness of Derivative Interpolation and Regularized Derivative Interpolation for Non-Bandlimited Functions"
written by Weidong Chen,
published by Applied Mathematics, Vol.13 No.1, 2022
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
No relevant information.
SCIRP Newsletter
Copyright © 2006-2026 Scientific Research Publishing Inc. All Rights Reserved.
Top